MAUDE Adverse Event Report: DJO LLC MAXTRAX 2.0, AIR, TALL, M; ORTHOSIS, CORRECTIVE SHOE

DJO LLC MAXTRAX 2.0, AIR, TALL, M; ORTHOSIS, CORRECTIVE SHOE
Model Number 79-95725
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 08/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that allegedly 3 patients developed skin breakdown needing wound care with one needing a skin graft and one borderline anterior tibial tendon exposure, though not infected.The devices are scheduled to be returned for evaluation, enovis will provide a supplemental when investigations are completed.
 
Event or Problem Description
It was reported that allegedly 3 patients developed skin breakdown needing wound care with one needing a skin graft and one borderline anterior tibial tendon exposure, though not infected.

Brand Name
MAXTRAX 2.0, AIR, TALL, M
Common Device Name
ORTHOSIS, CORRECTIVE SHOE
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key15396743
Report Number9616086-2022-00024
Device Sequence Number6463916
Product Code KNP
UDI-Device Identifier00190446665939
UDI-Public00190446665939
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number79-95725
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown